CSpace
purestateapproachtocxxzn
Lin Q(林青); Li BR(李炳仁)
1995
Source Publicationchineseannalsofmathematicsseriesb
ISSN0252-9599
Volume016Issue:001Pages:75
AbstractConsider a C^*-system (C(X)zn,α),where α is a homeomorphism of X such that α^n=id. The authors characterize the pure state space of C(X) xα zn, the transition probability and orientation on it. Two special cases(free action and n=2) are studied in detail.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43368
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Lin Q,Li BR. purestateapproachtocxxzn[J]. chineseannalsofmathematicsseriesb,1995,016(001):75.
APA 林青,&李炳仁.(1995).purestateapproachtocxxzn.chineseannalsofmathematicsseriesb,016(001),75.
MLA 林青,et al."purestateapproachtocxxzn".chineseannalsofmathematicsseriesb 016.001(1995):75.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[林青]'s Articles
[李炳仁]'s Articles
Baidu academic
Similar articles in Baidu academic
[林青]'s Articles
[李炳仁]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[林青]'s Articles
[李炳仁]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.